# SDR REXA2019111861612

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: CC670103381
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON SETTLEMENT OF TIRES BURST ACCESS PANELS 542AZ/542BZ AT LH MLG REAR SPAR. (FYT)(TCI:500-13E1).
SUPPORT WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001- A01
